# SDR VNAA2020012751101

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 13,474 hours, 12,421 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BUS 2 FAILED IN FLIGHT WITH GEN 2 DASHED OUT. MAINTENANCE DEFERRED #2 GENERATOR. MAINTENANCE PERFORMED OPERATIONAL CHECK OF IDG2 WITH NO FAULTS NOTED, OPS CHECKS GOOD. AND CLEARED THE DEFERRAL.  / "
